Couldn't find what you looking for?

TRY OUR SEARCH!

On may 18th, me and my boyfriend had unprotected sex. before hand he ejaculated during fore play. and then we had unprotected four time, he pulled out each time. my period was due to come within a few days. this was the first time i had sex.

my period came a little later than i had originally excpected (on the 26th) and ended around the 30th. On the 2nd of June (31 days in may), i got a weird cramp in my lower stomach. it kinda stung a little. lasted a few minutes. on the same day, we had protected sex twice. the first time, he ejaculated in the condom. the second time, the condom broke. although we didnt relize this till after he had "finished"

a few hours after, i took a plan B pill. (emergency contraceptive) and did the 2nd pill the next day.

today is june 7th, and i started "spotting" today. i did a preg. test and it was negative. although, it was a few weeks before my next excpeted period, i had a bottle of water before hand, and it was my second urination of the day.

it said spotting was a symptom of plan B. but still. can someone help me? i am 16 years of age. please do not call my actions irresponisble, as i am already aware of this. i am here seeking profesional advice, not mindless insults.

Loading...

If anyone were to insult you I would have to go ballistic as I don't think you are being all that "irresponsiable" (although you should consider going on the BCP as it has a much higher success rate at preventing pregnancy and MUCH easier on your body then Plan B- you can usually go to your nearby clinic and get it for free....you NEVER need your parents permission) At any rate the early bleeding is completely normal and expected with plan B...its actually a "good" sign -- It is way too early for a HPT to be accurate as not even a blood test can show a pregnancy until 10 days after conception...If you miss your period then take a test but you took the plan b early enough you shouldn't have anything to worry about. Until then go to the clinic so you can start the pill next month :-) (the first 7 days of your first pack you are usually not "protected" yet) And i don't recommend Yaz or Depo as they have too many side effects and yaz is just too "new" good luck
Reply

Loading...